# SDR CALA2024062100048

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 87,571 hours, 13,225 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Pcb
- Part number: N012300000
- Part serial: 122
- Condition: Faulted
- Location: Hyd System
- Part time: 42,357 hours, 6,082 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

C HYD DEM PUMP CAUTION MSG ILLUMINATED . ROTABLE PARTS CHANGE WAS INDICATED - TT # 8089386 SN OFF 0122 CORRECT TRACKING TAG # IS 1952038 FIM 29-11 FAULT TREE 896 PERFORMED , FOUND ADP OVERSPEED/ELECTRONIC CARD M11291FAULTY, REPLACED IAW AMM 29-11-69 PB 401 OK ADD EMP:V946049 UPDATED WITH CORRECT TT ON. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1952038 SN OFF 0122 CARD, PRINTED C OFF 64-2911-9-0006 0122 ON 0000 CARD, PRINTED C OFF 64-2911-9-0006 0122 ON 64-2911-9-0006 0144
